# SDR COMA2011051770018

- Difficulty date: May 16, 2011
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N378CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10097
- Aircraft time: 20,004 hours, 14,297 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670341757S
- Condition: Corroded
- Location: Fuselage
- Part time: 20,004 hours, 14,297 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 CROSSBEAM IS CORRODED BEYOND LIMITS.  REPLACED FLOORBEAM IAW SRM 51-42-06, 51-42-13 AND 51-42-21.
